# SDR CALA2013100391716

- Difficulty date: October 1, 2013
- Submitted: October 4, 2013
- Operation: Air carrier
- Aircraft: N217UA
- Make and model: Boeing 777222
- Aircraft serial: 30550
- Aircraft time: 55,777 hours, 6,831 cycles
- Engine: Pwa PW40903
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CM2000 FOUND EMERGENCY LIGHT LENS BROKEN AT AFT GALLEY.  REPLACED WITH NEW EMERGENCY LIGHT ASSEMBLY & EMERGENCY LIGHT CHECKED ALL OK.
